# SDR UALA2012101105785

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 36,978 hours, 16,060 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Peeling
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AT 1130 POSITION LOOKS LIKE SKIN OF ENGINE IS PEELING AND A COUPLE OF RIVETS POPPED.   PERFORMED INTERIM REPAIR PER ADVANCE REVISION MT78-14B 13SEP2012 AND ECRA 7830-02545.
